Подписаться
Silvestru Sever Dragomir
Silvestru Sever Dragomir
Hon. Prof. & Chair of Math. Inequal., Victoria Univ., Australia & Univ. Witwatersrand, S. Africa
Подтвержден адрес электронной почты в домене vu.edu.au - Главная страница
Название
Процитировано
Процитировано
Год
Selected Topics on Hermite-Hadamard Inequalities and Applications
SS Dragomir, CEM Pearce
RGMIA Monographs, pp. 355, 2000
17672000
Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula
SS Dragomir, RP Agarwal
Applied mathematics letters 11 (5), 91-95, 1998
10951998
Some inequalities of Hadamard type
SS DRAGOMIR, J PECARIC, LE PERSSON
Soochow J. Math. 21, pp. 335–341, 1995
7781995
The Hadamard inequalities for s-convex functions in the second sense
SS Dragomir, S Fitzpatrick
Demonstratio Mathematica 32 (4), 687-696, 1999
5821999
On the Hadamard’s Inequality for Convex Functions on the Co-ordinates in a Rectangle from the Plane
SS Dragomir
Taiwanese Journal of Mathematics 5 (4), pp. 775-788, 2001
4842001
Some Gronwall Type Inequalities and Applications
SS Dragomir
Nova Science Pub Inc, Hauppauge, NY, 2003
4082003
Two mappings in connection to Hadamard’s inequalities
SS Dragomir
J. Math. Anal. Appl 167 (1), 49-56, 1992
4001992
On Simpson's inequality and applications
SS Dragomir, RP Agarwal, P Cerone
Journal of Inequalities and Applications [electronic only] 5 (6), 533-579, 2000
3772000
On the Ostrowski's integral inequality for mappings with bounded variation and applications
SS Dragomir
RGMIA research report collection 2 (1), 1999
346*1999
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias
Springer, 2002
3292002
On some new inequalities of Hermite-Hadamard type for -- convex functions
SS Dragomir
Tamkang journal of mathematics 33 (1), 45-56, 2002
316*2002
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied mathematics letters 23 (9), 1071-1076, 2010
3092010
An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Computers & Mathematics with Applications 33 (11), 15-20, 1997
3091997
Some integral inequalities of Grüss type
SS Dragomir
Indian J. Pure Appl. Math. 31 (4), 397–415., 2000
2792000
Bounds for the normalised Jensen functional
SS Dragomir
Bulletin of the Australian Mathematical Society 74 (3), 471-478, 2006
2762006
Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Applied Mathematics Letters 11 (1), 105-109, 1998
2651998
Operator inequalities of Ostrowski and Trapezoidal type
SS Dragomir
Springer Science & Business Media, 2011
237*2011
A generalization of Grüss's inequality in inner product spaces and applications
SS Dragomir
Journal of Mathematical Analysis and Applications 237 (1), 74-82, 1999
2371999
A NEW INEQUALITY OF OSTROWSKI'S TYPE IN NORM AND APPLICATIONS TO SOME SPECIAL MEANS AND TO SOME NUMERICAL QUADRATURE RULES
SS DRAGOMIR, S WANG
Tamkang Journal of Mathematics 28 (3), 239-244, 1997
2361997
Trapezoidal type rules from an inequalities point of view, Accepted for publication in Analytic-Computational Methods in Applied Mathematics, GA Anastassiou
P CERONE, SS DRAGOMIR
CRC Press, New York, 0
229*
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20